# SDR FDEA200906022004

- Difficulty date: June 2, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727-200
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561232
- Condition: Corroded
- Location: Bs 950e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED STA 950E BETWEEN STR 28L AND 29L. REMOVED SHEAR TIE REPAIR, FABRICATED NEW SHEAR TIE, FABRICATED NEW VERTICAL STIFFENER , HEAT TREATED PARTS TO T6 CONDITION AND INSTALLED IAW SRM 51-30-  2, 53-10-2, 51-10-1, AND 53-10-4.
